Thanks for choosing HealthcareMagic forum.
If you want to shift from Evra patch to Marvelon tablets you need not give a gap period in between. You can start using pills as soon as you remove the patch. Marvelon is quite safe and effective method of contraception and you can use it without any doubts .
Dr. Rakhi Tayal
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi, I am on marvelon contraceptive pill. I missed a pill by over 24 hours on my first strip so started taking the second strip straight away without the 7 day break as advised. In the second week of strip two I started to bleed, I have just finished strip 2 and am still bleeding. Is this normal?
Hi. I ve been taking Marvelon birth control for about 9 months breaking after 28 each time. Except I tried not breaking to avoid my period...now on my 3rd month non stop but I ve been bleeding now for a week and have cramps as well. Is this normal? Will it stop? Should I stop the pills?
I am on the Marvelon contraceptive pill and have been for 8 months with no problems. I just had my pill free break and withdrawl bleed. I should have taken the first pill of the new pack last night (Monday night) but forgot and took it first thing this morning (Tuesday). I had sex with my husband last night. Should I take an emergency contraceptive?
hi, i was on pill for the last two months but i didnt take my pills for about a week during a holiday. i think im having period now which im not sure since the last period i had was two weeks ago. the thing is i had unprotected sex with my man since we assumed its only period. is there any possibility that i would get pregnant? im starting to worry if we just made a mistake on this.
Hi, from this years january i was having my periods in an 13 to 16 days gap, where as i used to have it in 28 days gap. Last month i had unprotected sex on the 4th day of my periods. A week later i had sex again but this time i took an emergency contraceptive pill. Bt still i'm not having my periods till now where 16 days is already over. Am i pregnent?
I'm definitely not sexually active, but yesterday I found this purplish brownish discharge in my underwear. I'm supposed to start my period in about a week and am on birth control for my migraines. I put a tampon in and took it out later to see if I could figure out if it was blood or whatever it was. But it didn't smell right or look right. When I put it in the toilet it filled up with water and definitely showed that it was, in fact, a purple. Could you tell me what it possibly is? Maybe a side effect of the sronyx(the birth control I'm using)? I'm going off of that soon because of other side effects, so is that a possibility?
I've been having dark brown discharge about a week before my period. I am on birth control, I take the pills. Sometimes I take it a couple hours later than I should and I sex with my boyfriend. I had sex with my boyfriend when I was supposed to start my period in May but it never came because I spotted in the middle and had switched birth controls. I then had sex with him again but when I was on the pill on the 15th and he did NOT cum inside of me. Could I be pregnant?
I'm on the pill and I got up to the stage where I should take the sugar pills. However after two days my period still hadn't come and I was going to my boyfriend's so instead I started taking the hormone pills again. Long story short we had...
I am having an issue with vaginal dryness . I am on the pill Apri and just switched back to loloestrin fe. I know birth control can cause this but what can I switch to to fix this? I was considering XXXXXXX iud but I have read dryness as a side...